# SDR TSAA0251179

- Difficulty date: June 17, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS BS 739, S-18R AND BS 745, S-19R.  REMOVED DAMAGED AREA, VERIFIED CRACK REMOVAL USING HFEC METHOD, FABRICATED AND INSTALLED REPAIR DOUBLER.
